# SDR C1HA200195011

- Difficulty date: June 1, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 7100 · Powerplant System
- Part: Fuel Control
- Part number: 7436D25
- Part serial: 59779
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

#2 eng failed @ flight level 350. All indications EPR, N1, N2, EGT and F/F very erratic prior to engine flame out,ACTION TAKEN:Performed T/S per JT8 MM 72-00 pg. 161 tru 165. Accomplished adjustment test per MM 72-00. Removed and replaced FCU Ops ck good ok for service.
